Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Neck pain, stiffness, painful throat, possible hemangioma. MRI done. Cause?

I have had increasing left-sided neck pain and stiffness for eight months now. My left ear and left side of throat have also become extremely painful during this period. The pain in all three areas wakes me up several times a night. Recent MRI without contrast showed possible hemangioma of C-2. Could this possibly be causing the unbearable ear and throat pain (as well as loss of almost ALL movement of my neck)?
Asked On : Tue, 9 Apr 2013
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response

Thanks for writing to H.C.M. for your query.

I have gone through your query rearding severe pain on yur left ear , left side of neck and yu are not able to turn your face due to pain.

On radiological examination in MRI it has been diagnose as haemangima C-2 , this may be responsible for your symptoms due to giving rise to radiculopathy at C-2 level.

You are advice to consult any nurosurgeon for your treatment.

Answered: Tue, 9 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor